Facebook Pixel

Stopped nurvaring six months ago and no period

By August 30, 2015 - 3:42pm
Rate This

Hi everyone,
I have never wrote on any of these sites so please excuse me if I do it wrong.
I'm 25 years old I have been having my periods since I was 9years. Always have been very regular. I started using nurvaring when I was 18 and found it affective (well I didn't get pregnant). Due to finance I stoped at 22 for about a year, during this time I did get pregnant but I made the decision to have an abortion as I had very poor finances and also was in my final year at university. I went back on nurvaring and had no problems from the age of 23 until six months ago. I then made the decision to come of it, with no medical advice I stoped using it. I have not had a period since then, no spotting no cramps nothing. I have done several tests over the time all negative. I'm really scared I have done something to my body. Has anyone else experienced this? Please help. Thanks x

Add a Comment1 Comments

HERWriter Guide

Hi Worried Lady
Thank you for your post!

It can take several months for a woman's cycle to get back on track after going off Nuva Ring and other women can get a period a week later.

But since it has been 6 months, it's advisable to see a doctor in case you have an imbalance with your hormones.

August 31, 2015 - 5:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!